A mathematical model for HIV and hepatitis C co-infection and its assessment from a statistical perspective

Sanchez, AYC; Aerts, M; Shkedy, Z; Vickerman, P; Faggiano, F; Salamina, G; Hens, N; (2013) A mathematical model for HIV and hepatitis C co-infection and its assessment from a statistical perspective. Epidemics, 5 (1). pp. 56-66. ISSN 1755-4365 DOI: https://doi.org/10.1016/j.epidem.2013.01.002

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.epidem.2013.01.002

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar